# SDR CALA2025022400428

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 77,257 hours, 31,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5323027720001
- Condition: Cracked
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE BELLY FAIRING VERTICAL SUPPPORT AT FR35 CRACKED.  REMOVED AND REPLACED CRACKED SUPPORT VERT ANGLE AT LH FUSELAGE F R35 IAW A320 SRM 51-72-11-911-001.
